# SDR FDEA201011174405

- Difficulty date: November 17, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 43,516 hours, 22,067 cycles
- Engine: Pwa PW4158
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

SELECTED THE LANDING GEAR LEVER DOWN WITH THE POSITION DET IN SYS 1.  RECEIVED 3 GREEN DOWN INDICATIONS AND 3 RED UNLK INDICATIONS ON THE FWD PNL INDICATING SYS. THE INDICATING SYSTEMS ON THE OVERHEAD PNL WERE ALL GREEN.  RELEASED FOR SERVICE IAW MEL: 32-61-01-B  CATEGORY: B EXPIRATION: 20NOV10  "MEL 32-61-01-B: (IDENTIFY FWD) OR LANDING GEAR INDICATOR PANEL - INOP."  REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE UNIT 2GA REF AMM 32-31-11-04. TEST  USING SIMULATOR TEST SET CHECKS NORMAL REF AMM 32-00-00-05.
